# SDR ASAA2023062244132

- Difficulty date: June 22, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL HAS AREA OF CORROSION. GROUNDED - YES. REMOVED & REPLACED FWD CARGO DOOR LOWER SILL IAW B737-900 SRM 51-40-02-0G-0.W= 1.25" O= .045" R= .031" L= 3" D= .014".
